# SDR ASAA2021041134558

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,236 hours, 10,097 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AFTER LANDING. FMCS RECOVERED AFTER A FEW SECONDS. GROUNDED - YES. PERFORMED FMCS BITE REF B737-900 FIM 34-61 TASK 801 IN FLIGHT FAULTS ON L FMC FOUND "PGM FAULT I" AND ON R FMC FOUND "PGM FAULT I" REF FIM 34-61 TASK 807 FMC L+R AUTOMATICALLY RESTORED NO C/B RESET REQUIRED. BOTH FAULTS WERE INTERMITTENT. PGM FAULT NOT ACTIVE ON L+R FMC'S. SENSORS TEST OK. VERIFIED FMC SOFTWARE REF B737-900 AMM 34-61-00-750-801 AND B737-900 AIPC SECTION 34-61. PER FIM 34-61 TASK 807 REQUIRES NO MTX ACTION FAULTS WERE INTERMITTENT.
